# SDR COMA9760006

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFTER LANDING GEAR SELECTED UP, GEAR DISAGREE MESSAGE AND UNSAFE INDICATION ON RT MLG.  SECURED LOOSE PROXIMITY SENSOR TARGET ON RT MLG UPLOCK.
